Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Weight functions for Chebyshev quadrature

Author: Yuan Xu
Journal: Math. Comp. 53 (1989), 297-302
MSC: Primary 65D32
MathSciNet review: 970703
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate if the weight function $ {(1 - {x^2})^{ - 1/2}}R(x)$, where $ R(x)$ is a rational function of order (1,1), admits Chebyshev quadratures. Many positive examples are provided. In particular, we have proved that the answer is affirmative if $ R(x) = 1 + bx$, $ \vert b\vert < 0.27846 \ldots $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32

Additional Information

Keywords: Chebyshev quadrature, weight function with property T
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society